MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 1 STD OFFSET; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 1 STD OFFSET; HIP FEMORAL STEM/SLEEVE
Catalog Number 101204010
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Pain (1994)
Date of Event 03/17/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
New etq record created in order to update etq (legacy system) complaint number (b)(4).Reason for original complaint ¿ litigation alleges that patient experienced pain and suffering, additional unforeseen surgeries, and metallosis.Patient is not scheduled for an explantation, but is regularly being monitored for chromium/cobalt ions and hip fraction.Update: 5/21/12 - plaintiff¿s preliminary disclosure form was received, which identified part/lot) information.The complaint and associated mdrs were updated.There was no new information that would change the outcome of the investigation.Update rec'd 08/04/2014 - plaintiff¿s preliminary disclosure form was received, which identified dor information.The complaint and associated mdrs were updated.There was no new information that would change the outcome of the investigation.The complaint was updated on: 08/06/2014 update rec'd 11/24/2014 - plaintiff¿s preliminary disclosure form was received, which identified dor information from medical records.The dor will be corrected.The complaint and associated mdrs were updated.There was no new information that would change the outcome of the investigation.The complaint was updated on: 12/23/2014 update aug 4, 2017: medical records received.After review of the medical records for the mdr reportability, patient was revised to address painful prosthesis and elevated metal levels.Revision notes reported of reactive grayish pseudomembrane.There are no laboratory results provided for the elevated metal ions.Added stem and sleeve due to alleged elevated metal ions this complaint was updated on aug 4, 2017.
 
Additional Manufacturer Narrative
New etq record created in order to update etq (legacy system) complaint number (b)(4).Reason for original complaint ¿ litigation alleges that patient experienced pain and suffering, additional unforeseen surgeries, and metallosis.Patient is not scheduled for an explantation, but is regularly being monitored for chromium/cobalt ions and hip fraction.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 1 STD OFFSET
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6837558
Report Number1818910-2017-23939
Device Sequence Number706093
Product Code KWA
UDI-Device Identifier10603295000723
UDI-Public10603295000723
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2014
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2018
Device Catalogue Number101204010
Device Lot NumberCY5GY1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2017
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date09/01/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR